ALLERGOFEX PLUS 60mg Tablet 1x10s

 75.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 60mg
Drug Form : Tablet
Pack Size : 1x10s
Does this requires a prescription ?Yes

Fexofenadine:60mg | Anti-allergics (Antihistamines) and drugs used in anaphylaxis

Alternate brands

  • UNIFENADINE 60mg Tablet 10s
     55.00
  • You can save 20
  • XADINE 60mg Tablet 10s
     58.51
  • You can save 16.49
  • XFR 60mg Tablet 10s
     35.00
  • You can save 40
  • XOFEA 60mg Tablet 10s
     55.00
  • You can save 20
  • XOFENA 60mg Tablet 1x10s
     55.00
  • You can save 20

    Manufactured / Marketed By : LEADS Product Form : TabletPack Size : 1x10sIngredients : Fexofenadine:60mgGeneric Category : Anti-allergics (Antihistamines) and drugs used in anaphylaxis

    Reviews

    There are no reviews yet.

    Be the first to review “ALLERGOFEX PLUS 60mg Tablet 1x10s”

    How it works

    ALLERGOFEX PLUS 60mg Tablet 1x10s works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

    Side effects

    Major & minor side effects for ALLERGOFEX PLUS 60mg Tablet 1x10s

    • Vomiting
    • Headache
    • Coughing
    • Diarrhea
    • Painful menstruation
    • Pain in the arms and legs
    • Hives and redness of skin severe
    • Swelling of face, lips, eyelids, tongue, hands and feet severe
    • Difficulty in breathing severe
    • Difficulty in swallowing severe

    Uses of ALLERGOFEX PLUS 60mg Tablet 1x10s

    What is it prescribed for?

    • Seasonal allergic rhinitis

      ALLERGOFEX PLUS 60mg Tablet 1x10s is used for treating the symptoms of seasonal allergies which may include runny nose, watery eyes, sneezing etc.

    • Chronic Utricaria

      ALLERGOFEX PLUS 60mg Tablet 1x10s is used for the treatment of symptoms of Utricaria namely skin rashes, hives and bumps.

    Concerns

    Frequently asked questions

    • Onset of action

      The effect of this medicine can be observed within 1-2 hours of oral administration.

    • Duration of Effect

      The effect of this medicine lasts for an average duration of 12-14 hours.

    • Safe with Alchohol?

      Interaction with alcohol is unknown. It is advisable to consult your doctor before consumption.

    • Is it habit forming?

      No habit forming tendencies were reported.

    • Usage in pregnancy?

      This medicine should be used with caution in pregnant women. All the potential benefits and associated risks should be considered. Consult your doctor before taking this medicine.

    • Usage while breast-feeding?

      This medicine should be used with caution in breastfeeding women. Consult your doctor before taking it.

    When not to use?

    • Allergy

      Use of this medicine is not recommended if you have a history of allergy to it or any other ingredient present within the dosage form.

    Warnings

    Warnings for special population
    • Pregnancy

      This medicine should be used with caution in pregnant women. All the potential benefits and associated risks should be considered. Consult your doctor before taking this medicine.

    • Breast-feeding

      This medicine should be used with caution in breastfeeding women. Consult your doctor before taking it.

    General Warnings
    • Kidney disease

      This medicine should be used with caution in patients suffering from any form of kidney impairment. Report any such instance to the doctor before consuming this medicine.

    • Drowsiness

      Unlike other anti-allergic medicine, ALLERGOFEX PLUS 60mg Tablet 1x10s does not cause drowsiness upon consumption. However, this can happen in some rare cases especially if the medicine is taken with alcohol or other medicine.

    • Pediatric use

      This medicine should be used with extreme caution in infants less than 6 months old.

    Dosage

    • Missed Dose

      Take the missed dose as soon as you remember. If it is almost time for the next scheduled dose, then the missed dose can be skipped.

    • Overdose

      Contact your doctor immediately if an overdose is suspected. Symptoms of overdose may include dizziness, restlessness, and confusion. Supportive measures like gastric lavage might be initiated based on the severity of symptoms.

    Interactions

    Interaction with Medicines
    • Erythromycin moderate
    • Ketoconazole moderate
    • Rifampicin moderate
    • Antacids moderate
    Disease interactions
    • moderate

      This medicine should be used with caution in patients having a kidney disease or impaired kidney function. Report any such instance to the doctor before receiving this medicine.

    Lab interactions

    General Instructions

    Take ALLERGOFEX PLUS 60mg Tablet 1x10s as prescribed by the doctor. You should ensure that consumption does not exceed the daily prescribed limit. Consult your doctor if symptoms do not improve or get worse after using this medicine.

    Other details

    • Can be taken with or without food, as advised by your doctor
    • To be taken as instructed by doctor
    • May cause sleepiness

    References

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver ALLERGOFEX PLUS 60mg Tablet 1x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart